# SDR CA160111009

- Difficulty date: January 4, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Boeing 737-7CT
- Aircraft time: 42,670 hours
- Engine: Ge CFM567B24
- System (JASC): 2397 · Communications System Wiring
- Part: Electrical Box
- Part number: 3042865102
- Condition: Odor
- Location: Live Tv
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) A FAILURE OF THE LIVE TV SYSTEM IN ROW 17 WAS ACCOMPANIED WITH THE REPORT OF AN ELECTRICAL ODOR IN THAT SAME AREA/ROW.  MAINTENANCE DEACTIVATED THE SYS AND PLACED IT ON MEL. NO FURTHER REPORTS OF ODORS HAVE BEEN REPORTED SINCE. THE LIVE TV SYSTEM IS STILL ON MEL. THE SDR WILL BE UPDATED WITH THE REPAIR TO THE LIVE TV SYSTEM WHEN IT IS AVAILABLE.  THANKS UPDATE: ON 26 JAN 2016 THE MEL FOR THE LIVE TV SYSTEM WAS CLOSED.  AN INTEGRITY TEST WAS CARRIED OUT ON THE SYS. ROWS 16, 17 AND 18 LT AND RT WERE INSPECTED.  THEY FOUND CONNECTOR J4 AT SEB ROW 16 RT BURNED AND SEB`S 17 AND 18 RT NOT WORKING. ALL 3 SEB WERE REPLACED AND OPS TESTED SERVICEABLE IAW LTV AMM 44-20-28. 16 RT PN OFF 3042865-102, SN OFF 12115 17, RT PN OFF 3042865-102, SN OFF 5769 18, RT PN OFF 3042865-102, SN OFF 6193.
